| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that operation was performed with tmrs system and during the procedure the tm liner was not able to be fixed to the stem.The surgeon tried to join it repeatedly, but it wouldn't work.Finally, the surgery was finished with an alternative liner.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: catalog #: 00434901013, product type: 10mm ã¿ 130mm length humeral stem, lot # 65484069.Report source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as visual examination of the returned product identified damage / witness marks are seen on the backside near the.199 inch slot.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.